Dizziness And Nausea After Consumption Of Gastric Medication?
In the morning doctor r nI was yesterday preksa rThat is, my stomach acid rose r nTrs I was given the medicine ranacid forte after what to drink before eating? nTrs together with the drug omeprazole 1 × 1 before eating. r nTrs with the drug in the form of syrup 3 × 1 day. r nWhat is that? r nI work right, standing for a long time, my stomach hurts, I want to feel nauseous. n r nWhat exactly are the correct drinking rules for taking the same medicines? r n r nThank you doctor
Dizziness and nausea are things that often occur and can be caused by various causes. From the situation that you experience, ranacid medicine is an antacid class of drugs. Omeprazole, an antacid, is a drug used to treat several stomach problems. Consumption of these drugs should be consumed before eating, and with the recommended dosage from your doctor. Consumption of these drugs you can do it together yes and harmless as long as recommended by a doctor.
If after taking the drug you still feel nausea and dizziness, then it might be caused by several causes such as:
not suitable for these drugs inflammation of the stomach wall / GERD gastritis / gastric acid disease Typhus electrolyte disturbances other side effects of drugs that you consume excess stress one of the causes that can cause your situation for example because adan is not suitable for the drug. When it is not suitable to consume a drug, it can cause nausea and vomiting. In addition, your condition can also be caused by a stomach disorder that is severe enough so that it is not enough to consume the drug alone.
therefore, it is recommended that you re-check the doctor who examined you so that the doctor can re-examine your condition and conduct further tests. It is recommended that you do not consume foods that are too acidic and spicy, do not consume alkhol and coffee, eat regularly.
The following article you can read about Gastritis
may be useful. Thank you